# SDR REXA2018091300824

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 26,496 hours, 17,534 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Disengaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O PF CALLED FOR GEAR UP. WE RECIEVED A MASTER WARNING, TRIPLE CHIME & GEAR DISAGREE WARNING MESSAGE. FOLLOWED QRH. ALL GEAR INDICATED GREEN AND DOWN. LANDING WAS UNEVENTFUL OTHERWISE. NO FURTHER MESSAGES DISPLAYED. NOSE WHEEL STEERING WORKED NORMALLY. FOUND UPPER UPLOCK BOLT NOT ENGAGED INTO EMERGENCY RELEASE LINK ASSY ON LT MLG UP LOCK ASSY. REMOVED AND INSTALLED BOLT THROUGH LINK ASSY IAW 32-34-20. OPS CHECKS GOOD. NO FURTHER DEFECTS FOUND.
